# SDR DALA2024021902310

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK FLOOR STRUCTURE ON WEB LOC BTW FR68 TO FR69 AT LEVEL STR23 RH S IDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOCATED BETWEEN FR68 TO FR69 AT LEVEL STR23 RH SIDE AT AFT GALLEY AREA AS PER A319 SRM 51-72-11-911-001 AND A319 SRM 51-42-11. (0207752)
